# SDR ASOA2012070601862

- Difficulty date: June 11, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 23,888 hours, 21,682 cycles
- Engine: Ge CF343B1
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Cabin
- Part time: 986,256 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT PHOTOLUMINESCENT AISLE PATH MARKER IS MISSING THE CHEVRON MARKER.  INSTALLED NEW SERVICEABLE CHEVRON MARKER IAW AMM 33-51-01-400-806. (SDR CLOSED)
